Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Spotting every day for months. Bleeding heavily with large clots during and after sex. Cause?

Hi, I am 39 and have been spotting nearly every day for a few months. I have now started bleeding extremely heavily during and after sex although I have no pain. The last time this happened was last night. Before bed I used a tampon in addition to a towel and this morning I had saturated both of those and the blood also went through 2 sheets, a mattress protector and the mattress. I have been losing extremely large clots today, both my husband and I are really worried as to what the cause could be.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for the query.Heavy bleeding during or after intercourse is not normal and you need to consult your gynecologist and have a scan and physical examination for that.There are so many causes like pelvic inflammatory disease,fibroids,cervicitis,cervical polyps,cervical ectropion,cervical,uterus or vaginal cancer.So, dont be late to get diagnosed.Hope this answer helps you.Thank you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor